# SDR AALA202312206941

- Difficulty date: December 11, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 32,605 hours, 13,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED MARKING MISSING FROM R2 GIRT BAR.**SUPPLEMENTAL REPORT FOR AALA202312136941: INSTALLED HEAT SHRINK ON TO R2 GIRT BAR PER AARD 25-66-00-4.**(CLOSED).
